# SDR FDEA202009272337

- Difficulty date: September 27, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 58,354 hours, 29,083 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N87501
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE SEAT TRACK FROM BS 440 TO BS 680 LBL 45.50.  REMOVED AND REPLACED SEAT TRACK BY FABRICATION AT MAIN DECK FROM BS 440 TO BS 680 LBL 45.50, IAW B757 SRM 51-40-02-0G, 51-40-05-0G,51-20-01-0G, AMM 51-21-10-7, BOEING DWG NR 143N8750 REV C.
